# SDR AU970473

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 4A7222119
- Condition: Leaking
- Location: Mlg Retract
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR DOWNLOCK HOSE LEAKING FROM FITTING
